# SDR SWAA2021032257179

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS 747 S24L WL159. / DENT ON FRAME IN AFT CARGO BAY BS 747; STRINGER 24 L/H; WL 159 REPAIRED IAW EA 21-153-00632 REV IR AND ATS ER 21-01446 REV IR
